MathSciNet Relay Station
MathSciNet bibliographic data
MR863521 30C55 (30C60)
Epstein, Charles L. The hyperbolic Gauss map and quasiconformal reflections. J. Reine Angew. Math. 372 (1986), 96–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement